# SDR 97ZZZM1207

- Difficulty date: November 7, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N233US
- Make and model: Boeing 737201
- Aircraft serial: 22273
- System (JASC): 2130 · Cabin Pressure Control System
- Part: Sensor
- Part number: B70402
- Condition: Malfunctioned
- Location: Cabin
- Stage of operation: CR
- Nature of condition: J
- Precautionary procedure: B, A

## Discrepancy

PIT - FL 253 - EN ROUTE CLT TO BUF AT FL310, CABIN ALT WARNING HORN SOUNDED WITH CABIN ALT INDICATING 10,000 FT.  CREW ATTEMPTED TO REGAIN CONTROL OF CABIN IN STANDBY AND MANUAL MODE BUT CABIN CONTINUED TO CLIMB.  CREW BEGAN A DESCENT TO 10,000 FT AND DECLARED AN EMERGENCY.  CABIN PRESSURE CONTINUED ERRATIC BEHAVIOR.  ON DESCENT THROUGH ABOUT 16,000 FEET, CAPTAIN WAS FINALLY ABLE TO REGAIN CONTROL OF CABIN.  FLIGHT DIVERTED TO PIT AND LANDED WITHOUT FURTHER INCIDENT.  MX FOUND THE LEFT PACK PACK, 35 DEGREE VALVE AND WATER SEPARATOR ICED UP.  REPLACED WATER SEPARATOR, 35 DEGREE SHUTOFF VALVE AND SENSOR.  OPERATIONAL CHECK GOOD.  (M)
